Bulletin of the American Mathematical Society

Note on collineation groups

H. H. Mitchell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 18, Number 3 (1911), 146-147.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183421547

Mathematical Reviews number (MathSciNet)
MR1559157

Zentralblatt MATH identifier
42.0161.02

Citation

Mitchell, H. H. Note on collineation groups. Bull. Amer. Math. Soc. 18 (1911), no. 3, 146--147. https://projecteuclid.org/euclid.bams/1183421547


Export citation